MAUDE Adverse Event Report: ORTHOFIX INC. FIREBIRD SFS; ROD, 450MM X DIA 5.5MM, COCR

ORTHOFIX INC. FIREBIRD SFS; ROD, 450MM X DIA 5.5MM, COCR
Model Number 51-2450
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that approximately 3 weeks post op it was noticed that the 450mm rod had broken.The patient is asymptomatic and a revision has not been planned at this time.

Brand Name
FIREBIRD SFS
Common Device Name
ROD, 450MM X DIA 5.5MM, COCR
Manufacturer (Section D)
ORTHOFIX INC.
3451 plano parkway
lewisville TX 75056
MDR Report Key7527739
Report Number2183449-2018-00012
Device Sequence Number13486343
Product Code KWP
UDI-Device Identifier18257200014453
UDI-Public18257200014453
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K092624
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number51-2450
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR